# SDR CA960910011

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunction
- Location: Flap 2
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAPS LOCKED ON SELECTION TO FLAP 2.  #1 AND #2 SFCC (SLAT/FLAT CONTROL CO MPUTER) TESTED.  ALL ROTARY ACTUATORS CHECKED.  NO FAULT FOUND.  FLAT/SLAT OPERATI ON CARRIED OUT SEVERAL TIMES.  UNABLE TO DUPLICATE FAULT.
